# SDR IPXA09M58006

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 55,186 hours, 10,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1003 L39-44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO DOOR AFT CUT OUT HAS DAMAGE TO REPAIR AT STA 1003     REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW EA 011-5330-01-A2100 ISSUE A AND EO MD11-5330-35987-A.
